Could Dupuytren’s contracture be caused by a side effect of Lisinopril?

Could Dupuytren’s contracture be caused by a side effect of Lisinopril? I am taking that for a blood pressure problem, and the lump in my right hand did not appear until I had been taking that for a couple of months. I noticed in another place online that plantar fasciitis has been caused by Lisinopril in some.

Greetings, 

Yes, Lisinopril has been associated with onset of plantar fasciitis for some time. 

Lisinopril is a drug used to treat patients with various cardiovascular problems (high blood pressure, essential hypertension, low blood pressure, and the cardiac damage associated with a  heart attack) and elevated blood cholesterol.   Well know side effects of Lisinopril are nausea, breathing difficulty, pain, fatigue, weakness.  Currently there is a study of Dupuytren’s contracture among users of Lisinopril that was prompted by 19 reports from the FDA and general population of those who use this drug.

From my experience Dupuytren’s contracture is a fairly common side effect of Fosamax, Lasix, Prednisone, and  Lisinopril.   It is also frequently associated with people who have been treated heavily with drugs for breast cancer, depression, osteopenia, multiple sclerosis, certain types of arthritis like rheumatoid arthritis  and multiple sclerosis. If you happen to have taken these other drugs or have any of these other health problems, I suggest that you consult with the primary health care doctor to consider evaluation of your drug treatment plan.It is unfortunate that your doctor did not warn you of this possibility.

You might consider using using an Alternative Medicine approach for treatment of your hand contracture, since there are no know side effects.  All the information is available on the DCI website. 

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!

<< Back To Hand Bump Questions & Answers